My anxiety has been pretty bad for a couple of months now, and I have lost about 30 pounds. I am having a really hard time eating, and when I do eat, I usually end up feeling nauseous. I'm in CBT, take Zoloft, and Klonopin when it's really bad. Anyone else have this? What did you do?View Thread
If your crazy, then I'm crazy, and I don't think I'm crazy, but I do feel like it sometimes. I'll tell you some things that I do, and maybe something will sound helpful to you. I found a psychologist who specializes in cognitive behavioral therapy. She challenges my thought patterns, teaches me relaxation techniques, and is a great support for me. I just started yoga which goes along with breathing exercises. Every night I write in a notebook everything that I accomplished that day. Sometimes it's just getting out of bed and taking a shower, but it helps me to see that I did something. I also take Zoloft and Klonopin to help me get through this. I've been in and out of it my whole life, and it's really hard, but this too shall pass. Hang in there!View Thread
Thank you for your reply. It's good to know that I'm not the only one who may have this problem. My therapist has been teaching me to work with my breath and my thoughts, and I just started doing some light yoga. I'm trying really hard to eat smaller amounts more often, but thinking about having to eat gives me more anxiety. I don't like to take the Klonopin too much. I have an addiction phobia, but maybe I should just take it regularly for while. It's all overwhelming at the moment.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.